# SDR DALA2019032801977

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1004365) DURING INSPECTION FOUND WEAR ON SEAT TRACK STA 520 RBL.24.82 AT PASSENGER CABIN. REPLACED SEAT TRACK SECTION LOCATED BTW BS 500H TO BS 520 AND RBL 24.82 AT PASSENGER CABIN ASPER SRM 51-40-02 AND SRM 53-00-52 REPAIR 4.
